Богдан Винницький
Богдан Винницький
Дрогобицький державний педагогічний університет імені Івана Франка
Підтверджена електронна адреса в drohobych.net - Домашня сторінка
Назва
Посилання
Посилання
Рік
On zeros of functions analytic in a half plane and completeness of systems of exponents
BV Vinnitskii
Ukrainian Mathematical Journal 46 (5), 514-532, 1994
371994
О нулях функций, аналитических в полуплоскости, и полноте систем экспонент
БВ Винницкий
Український математичний журнал, 1994
261994
A generalization of the Beurling—Lax theorem
BV Vinnitskii, VN Dil’nyi
Mathematical Notes 79 (3-4), 335-341, 2006
202006
A generalization of the Beurling—Lax theorem
BV Vinnitskii, VN Dil’nyi
Mathematical Notes 79 (3-4), 335-341, 2006
202006
On the factorization of one class of functions analytic in the half-plane
BV Vynnytskyi, V Sharan
Mat. Stud 14 (1), 41-48, 2000
192000
Solutions of gomogeneous convolution equation in one class of functions analytical in a semistrip
B Vynnytskyi
Mat. stud 7 (1), 41-52, 1997
181997
On necessary conditions for existence of solutions of convolution type equation
B Vynnytskyi, V Dil’nyi
Mat. stud 16 (1), 61-70, 2001
152001
On solutions of homogeneous convolution equation generated by singularity
B Vynnyts’kyi, V Dil’nyi
Mat. Stud 19 (2), 149-155, 2003
132003
On the equivalence of some conditions for weighted Hardy spaces
VM Dil’nyi
Ukrainian Mathematical Journal 58 (9), 1425-1432, 2006
112006
On Zeros of One Class of Functions Analytic in a Half-Plane
BV Vynnyts' kyi, VL Sharan
Ukrainian Mathematical Journal 55 (9), 1514-1521, 2003
112003
Про розв’язки однорiдного рiвняння згортки в одному класi функцiй, аналiтичних в пiвсмузi
БВ Винницький
Матем. студiї 7 (1), 41-52, 1997
111997
ПРО НЕОБХ1ДН1 УМОВИ 1СНУВАННЯ РОЗВ'ЯЗКХВ одного Р1ВНЯННЯ ТИПУ ЗГОРТКИ
БВ Винницкий, ВH Дильный
102001
Khats’ RV On growth regularity of entire function of noninteger order with zeros on a finite system of rays
BV Vynnyts’kyi
Mat. Stud 24 (1), 31-38, 2005
92005
Про асимптотичну поведiнку цiлих функцiй нецiлого порядку
БВ Винницький, РВ Хаць
Матем. студі 21 (2), 140-150, 2004
92004
Про узагальнення теореми Пелi-Вiнера
БВ Винницький
Математичнi студiї.–1995.–4.–C, 37-44, 1995
91995
Completeness and minimality of systems of Bessel functions
V Vynnyts’Kyi Bohdan, V Khats’Ruslan
Уфимский математический журнал 5 (2), 2013
82013
Some approximation properties of the systems of Bessel functions of index− 3/2
BV Vynnyts’kyi, RV Khats
Mat. Stud 34 (2), 152-159, 2010
72010
Equivalent definition of some weighted Hardy spaces
VM Dil’nyi
Ukrainian Mathematical Journal 60 (9), 1477-1482, 2008
72008
Про нулi деяких класiв функцiй, аналiтичних у пiвплощинi
БВ Винницький
Мат. студiї, 67-72, 1996
71996
Рiвняння згортки i кутовi граничнi значення аналiтичних функцiй
БВ Винницький
Доп. НАН України, 13-17, 1995
71995
У даний момент система не може виконати операцію. Спробуйте пізніше.
Статті 1–20